Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 8, Pages 1392–1407 (Mi de4051)  

This article is cited in 8 scientific papers (total in 8 papers)

Ordinary Differential Equations

Stability of the solutions of autonomous Ważewski systems

A. A. Martynyuk, A. Yu. Obolenskii

Institute of Mechanics, Academy of Sciences of the USSR

Full text: PDF file (1663 kB)

Bibliographic databases:
UDC: 517.925.51
Received: 16.04.1979

Citation: A. A. Martynyuk, A. Yu. Obolenskii, “Stability of the solutions of autonomous Ważewski systems”, Differ. Uravn., 16:8 (1980), 1392–1407

Citation in format AMSBIB
\Bibitem{MarObo80}
\by A.~A.~Martynyuk, A.~Yu.~Obolenskii
\paper Stability of the solutions of autonomous Wa{\.z}ewski systems
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 8
\pages 1392--1407
\mathnet{http://mi.mathnet.ru/de4051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587009}


Linking options:
  • http://mi.mathnet.ru/eng/de4051
  • http://mi.mathnet.ru/eng/de/v16/i8/p1392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Aleksandrov, A. V. Platonov, “On stability and dissipativity of some classes of complex systems”, Autom. Remote Control, 70:8 (2009), 1265–1280  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Aleksandrov, A. V. Platonov, “Stability Analysis Based on Nonlinear Inhomogeneous Approximation”, Math. Notes, 90:6 (2011), 787–800  mathnet  crossref  crossref  mathscinet  isi
    3. N. V. Pertsev, “Application of M-matrices in construction of exponential estimates for solutions to the Cauchy problem for systems of linear difference and differential equations”, Siberian Adv. Math., 24:4 (2014), 240–260  mathnet  crossref  mathscinet
    4. R. I. Kozlov, “Asymptotic stability and estimates for the attraction domains of monotone difference systems”, Siberian Math. J., 54:5 (2013), 817–828  mathnet  crossref  mathscinet  isi
    5. N. V. Pertsev, “Two-sided estimates for solutions to the Cauchy problem for Wazewski linear differential systems with delay”, Siberian Math. J., 54:6 (2013), 1088–1097  mathnet  crossref  mathscinet  isi
    6. A. Yu. Aleksandrov, A. V. Platonov, “On the asymptotic stability of solutions of hybrid multivariable systems”, Autom. Remote Control, 75:5 (2014), 818–828  mathnet  crossref  isi
    7. A. Yu. Aleksandrov, A. V. Platonov, “O predelnoi ogranichennosti i permanentnosti reshenii odnogo klassa diskretnykh modelei dinamiki populyatsii s pereklyucheniyami”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 1, 5–16  mathnet
    8. A. Yu. Aleksandrov, “Construction of the Lyapunov–Krasovskii functionals for some classes of positive delay systems”, Siberian Math. J., 59:5 (2018), 753–762  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:142
    Full text:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022